MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL 8HR 3+1CT (BONUS)(US); HOT OR COLD DISPOSABLE PACK

BRIDGES CONSUMER HEALTHCARE THERMACARE MENSTRUAL 8HR 3+1CT (BONUS)(US); HOT OR COLD DISPOSABLE PACK
Lot Number GA1948
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Emotional Changes (1831); Pain (1994); Peeling (1999); Scar Tissue (2060)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, this report was received from a consumer regarding a female consumer (age not provided) in the u.S.In association with a thermacare menstrual 8hr heat wrap.On (b)(6) 2026, the consumer topically applied a thermacare menstrual 8hr heat wrap on the skin of her lower abdomen for an unspecified indication.Approximately 3 hours after applying the heat wrap, she felt a stinging sensation on her abdomen.When she pulled her under garments down her skin was attached to the heat wrap.She felt pain and had to take pain medications.She was burned in two areas on her lower abdomen.She covered the area with gauze, bandages, and ointment.She had difficulty performing her daily tasks due to her abdominal pain for 4 days.As it healed the pain decreased.Her skin had begun to grow back and the pain was little to none.She noted she was physically and emotionally harmed and scarred for life.No additional information was available at the time of reporting.Attempts to contact the consumer via email on (b)(6) 2026 and (b)(6) 2026 were unsuccessful.
 
Additional Manufacturer Narrative
The most probable root cause cannot be identified.To identify a most probable root cause, there are pre-identified risk factors that could cause a burn listed in the hazard analysis (rpt-000097160 - approved 25-feb-2025).There are several material and product defect risk factors that are identified and mitigated to reduce the risk of these defects reaching our customers.While the site takes every precaution to identify potential risk, there are multiple risks that are outside the control of the site.These include things like age, skin condition, and other medical conditions.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.Our manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure the quality of the product being packaged.No quality issues related to this complaint were identified upon this review of the batch device history record, in process attributes and variable quality checks.The product quality for the batch is not impacted by this complaint.

Brand Name
THERMACARE MENSTRUAL 8HR 3+1CT (BONUS)(US)
Common Device Name
HOT OR COLD DISPOSABLE PACK
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key25627331
Report Number3007593958-2026-00030
Device Sequence Number18417382
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot NumberGA1948
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale